Sur un opérateur bilinéaire discret singulier

Translated title of the contribution: On a discrete bilinear singular operator

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We prove that for a large class of functions P and Q, the discrete bilinear operator TP,Q(f,g)(n)=∑m∈Z∖{0}f(n−P(m))g(n−Q(m))[Formula presented] is bounded from l2×l2 into l1+ϵ,∞ for any ϵ∈(0,1].

Translated title of the contributionOn a discrete bilinear singular operator
Original languageFrench
Pages (from-to)538-542
Number of pages5
JournalComptes Rendus Mathematique
Issue number5
StatePublished - May 2017
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On a discrete bilinear singular operator'. Together they form a unique fingerprint.

Cite this